MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated advia centaur high-sensitivity troponin i (tnih) result for one patient sample which was discordant relative to repeat testing.No issues were identified with assay calibration or quality control (qc) results.The customer re-tested all other samples tested for tnih on the same day, and none of the other samples demonstrated discordance.It was noted that the associated instrument had been generating intermittent ¿signal error 1¿ observations, beginning 30-oct-2024.The tnih instructions for use (ifu) states the following, under interpretation of results: ""results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." siemens is investigating.
 
Event or Problem Description
The customer reports observation of an elevated advia centaur high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.An initial result above reference range was obtained for a sample drawn in the emergency room.According to protocol, a new sample was drawn and tested three hours later, and a much lower result (below reference threshold) was obtained.The initial sample was re-tested ¿ both the initial aliquot and another aliquot from the original tube ¿ and both repeat-test results matched the lower result obtained for the second sample.The initial result was identified as falsely elevated.The customer reports no patient harm or other adverse consequences in association with the observed result discordance.
 
Additional Manufacturer Narrative
On 12-nov-2024, siemens has concluded the investigation.A customer from outside the united states reported observation of an elevated advia centaur high-sensitivity troponin i (tnih) result for one patient sample which was discordant relative to repeat testing.No issues were identified with assay calibration or quality control (qc) results.Return of the patient sample for further investigation is not warranted because the discordant result was not reproducible.The instrument was sporadically priducing signal 1 errors at the time.A siemens service engineer performed a complete servicing of the involved instrument, including cleaning and replacement of service parts.Following the service intervention, no issues have been observed for tnih.The customer is operational, and the reported issue wasresolved by standard service actions.No product problem was identified.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration no. 1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key20612161
Report Number1219913-2024-00460
Device Sequence Number7928718
Product Code MMI
UDI-Device Identifier00630414602929
UDI-Public(01)00630414602929(10)47201102(17)250423
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2025
Device Model NumberN/A
Device Catalogue Number10994775
Device Lot Number70390104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown